RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 40, Number 1, Pages 51–63 (Mi tmf2802)  

This article is cited in 2 scientific papers (total in 2 papers)

Path integrals and ordering of operators

L. F. Blazhievskii


Abstract: A method, not based on finite-multiplicity approximations, is proposed for constructing the Feynman path integral for a particle in a curved space whose geometry is defined by the kinetic energy. For the example of a system with the Hamiltonian $H=f^2(x)p^2$ (and some other systems) it is shown that the path integral can be obtained by a change of the variables of integration from a Gaussian functional integral, and this then makes it possible to associate the function $H$ uniquely with an operator. The procedure for constructing the operator corresponding to a classical function of the coordinates and the momenta, for given form of the Hamiltonian, is also considered.

Full text: PDF file (1300 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:1, 596–604

Bibliographic databases:

Received: 26.06.1978

Citation: L. F. Blazhievskii, “Path integrals and ordering of operators”, TMF, 40:1 (1979), 51–63; Theoret. and Math. Phys., 40:1 (1979), 596–604

Citation in format AMSBIB
\Bibitem{Bla79}
\by L.~F.~Blazhievskii
\paper Path integrals and ordering of operators
\jour TMF
\yr 1979
\vol 40
\issue 1
\pages 51--63
\mathnet{http://mi.mathnet.ru/tmf2802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=543979}
\zmath{https://zbmath.org/?q=an:0442.28017}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 1
\pages 596--604
\crossref{https://doi.org/10.1007/BF01019242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG40800006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2802
  • http://mi.mathnet.ru/eng/tmf/v40/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. F. Blazhievskii, “Path integrals in configuration space in weakly relativistic many-body theory”, Theoret. and Math. Phys., 66:3 (1986), 270–278  mathnet  crossref  mathscinet  isi
    2. S. N. Storchak, “Homogeneous point transformation and reparametrization of paths in path integrals for fourth-order differential equations”, Theoret. and Math. Phys., 93:1 (1992), 1091–1100  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:210
    Full text:82
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019